# SDR DALA2024062706545

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 33,248 hours, 12,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP IN FIRST CLASS. REMOVED AND REPLACED BATTERY PACK LOCATION M2816. REF B737 AMM 33-51-06, OPERATIONAL TESTS GOOD.
